Turkish Journal of Mathematics
In this paper, we develop the basic theory of linear $q-$ Hamiltonian systems. In this context, we establish an existence and uniqueness result. Regular spectral problems are studied. Later, we introduce the corresponding maximal and minimal operators for this system. Finally, we give a spectral resolution.
Regular $q-$Hamiltonian system, maximal operator, minimal operator, boundary conditions, eigenfunction expansions
PAŞAOĞLU, BİLENDER and TUNA, HÜSEYİN
Turkish Journal of Mathematics: Vol. 44:
6, Article 32.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss6/32